# SDR ASOA200900220

- Difficulty date: February 19, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 17,429 hours, 14,524 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AFTER TAKEOFF.  FLAPS AT 0 POSITION.
